# SDR MASA97174

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 1203690411
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5272 - MIA-TLH - UPON PRE-FLIGHT INSPECTION, THE CREW FOUND FLOOR TRACK LIGHTING LOOSE.  MAINTENANCE WAS NOTIFIED AND RESECURED THE FLOOR TRACK LIGHTING.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
